MathSciNet Relay Station
MathSciNet bibliographic data
MR20164 42.4X
Bogolioùboff, N. Sur quelques propriétés arithmétiques des presque-périodes. (Ukrainian, French) Ann. Chaire Phys. Math. Kiev 4, (1939). 185–205.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement